Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Flows and joins of metric spaces

Igor Mineyev

Geometry & Topology 9 (2005) 403–482
Bibliography
1 N Bourbaki, Obshchaya topologiya: Osnovnye struktury, Izdat. “Nauka”, Moscow (1968) MR0244925
2 M Bourdon, Structure conforme au bord et flot géodésique d'un $\mathrm{CAT}(-1)$–espace, Enseign. Math. $(2)$ 41 (1995) 63 MR1341941
3 M Bourdon, Sur le birapport au bord des $\mathrm{CAT}(-1)$–espaces, Inst. Hautes Études Sci. Publ. Math. (1996) 95 MR1423021
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften, Springer (1999) MR1744486
5 T Bühler, Gromov's geodesic flow, diploma thesis, ETH, dissertation (2002)
6 J W Cannon, The combinatorial Riemann mapping theorem, Acta Math. 173 (1994) 155 MR1301392
7 J W Cannon, D Cooper, A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three, Trans. Amer. Math. Soc. 330 (1992) 419 MR1036000
8 J W Cannon, E L Swenson, Recognizing constant curvature discrete groups in dimension 3, Trans. Amer. Math. Soc. 350 (1998) 809 MR1458317
9 J W Cannon, W J Floyd, R Kenyon, W R Parry, Hyperbolic geometry, from: "Flavors of geometry", Math. Sci. Res. Inst. Publ. 31, Cambridge Univ. Press (1997) 59 MR1491098
10 C Champetier, Petite simplification dans les groupes hyperboliques, Ann. Fac. Sci. Toulouse Math. $(6)$ 3 (1994) 161 MR1283206
11 T A Chapman, Homotopy conditions which detect simple homotopy equivalences, Pacific J. Math. 80 (1979) 13 MR534693
12 R M Charney, M W Davis, Strict hyperbolization, Topology 34 (1995) 329 MR1318879
13 M Coornaert, Mesures de Patterson–Sullivan sur le bord d'un espace hyperbolique au sens de Gromov, Pacific J. Math. 159 (1993) 241 MR1214072
14 C B Croke, Rigidity for surfaces of nonpositive curvature, Comment. Math. Helv. 65 (1990) 150 MR1036134
15 M W Davis, T Januszkiewicz, Hyperbolization of polyhedra, J. Differential Geom. 34 (1991) 347 MR1131435
16 F T Farrell, L E Jones, $K$–theory and dynamics I, Ann. of Math. $(2)$ 124 (1986) 531 MR866708
17 F T Farrell, L E Jones, $K$–theory and dynamics II, Ann. of Math. $(2)$ 126 (1987) 451 MR916716
18 F T Farrell, L E Jones, Compact negatively curved manifolds (of dim $\neq 3, 4$) are topologically rigid, Proc. Nat. Acad. Sci. U.S.A. 86 (1989) 3461 MR997635
19 F T Farrell, L E Jones, A topological analogue of Mostow's rigidity theorem, J. Amer. Math. Soc. 2 (1989) 257 MR973309
20 F T Farrell, L E Jones, Rigidity and other topological aspects of compact nonpositively curved manifolds, Bull. Amer. Math. Soc. $($N.S.$)$ 22 (1990) 59 MR1001606
21 F T Farrell, L E Jones, Classical aspherical manifolds, CBMS Regional Conference Series in Mathematics 75, Published for the Conference Board of the Mathematical Sciences, Washington, DC (1990) MR1056079
22 S Ferry, The homeomorphism group of a compact Hilbert cube manifold is an $\mathrm{ANR}$, Ann. Math. $(2)$ 106 (1977) 101 MR0461536
23 A Furman, Coarse-geometric perspective on negatively curved manifolds and groups, from: "Rigidity in dynamics and geometry (Cambridge, 2000)", Springer (2002) 149 MR1919399
24 D Gabai, G R Meyerhoff, N Thurston, Homotopy hyperbolic 3–manifolds are hyperbolic, Ann. of Math. $(2)$ 157 (2003) 335 MR1973051
25 , Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Mathematics 83, Birkhäuser (1990) MR1086648
26 , Group theory from a geometrical viewpoint, World Scientific Publishing Co. (1991) MR1170362
27 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
28 S Hersonsky, F Paulin, On the rigidity of discrete isometry groups of negatively curved spaces, Comment. Math. Helv. 72 (1997) 349 MR1476054
29 F Mathéus, Flot géodésique et groupes hyperboliques d'après M. Gromov, Sémin. Théor. Spectr. Géom. 9, Univ. Grenoble I (1991) 67 MR1715930
30 I Mineyev, N Monod, Y Shalom, Ideal bicombings for hyperbolic groups and applications, Topology 43 (2004) 1319 MR2081428
31 I Mineyev, G Yu, The Baum–Connes conjecture for hyperbolic groups, Invent. Math. 149 (2002) 97 MR1914618
32 G D Mostow, Strong rigidity of locally symmetric spaces, Annals of Mathematics Studies 78, Princeton University Press (1973) MR0385004
33 J P Otal, Le spectre marqué des longueurs des surfaces à courbure négative, Ann. of Math. $(2)$ 131 (1990) 151 MR1038361
34 J P Otal, Sur la géometrie symplectique de l'espace des géodésiques d'une variété à courbure négative, Rev. Mat. Iberoamericana 8 (1992) 441 MR1202417
35 F Paulin, Un groupe hyperbolique est déterminé par son bord, J. London Math. Soc. $(2)$ 54 (1996) 50 MR1395067
36 F Quinn, Ends of maps I, Ann. of Math. $(2)$ 110 (1979) 275 MR549490
37 E Swenson, Negatively curved groups and related topics (1993)